MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-00-003
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient initiated complaint: it was reported by our patient that.She found my name/number on fda¿s recall site.She wanted to know if her attune knees implanted in germany were recalled.Attune knees germany original surgery (b)(6) 2014 bilateral revision surgery in texas left side in 2019 approximately (b)(6) (was not successful) revision on left (b)(6) 2020.Revision surgery in right in (b)(6) of 2021.Patient indicated she underwent bilateral tkas with attune implants on (b)(6) 2014 in germany.She underwent a revision of her left knee in 2019 for instability and tibial tray loosening (unknown interface or cement mfg involved).All implants were removed and its unknown what implants (manufacturer) were placed as revision.She underwent a revision of her right knee in (b)(6) of 2021 for instability and tibial tray loosening (unknown interface for cement mfg involved).All implants were removed and its unknown what implants (manufacturer) were placed as revision.The patient is seeking recall information.Patient was informed the part/lot information of the implants placed in 2014 is needed.Patient indicated she has this information and provide us with this information.Patient was provided her pc number for future reference and informed once part/lot information is received, we will assist with determining if her specific implants have been involved within any field actions/recalls.Patient indicated she continued to have instability problems post revision in 2019 of her left knee and had an intra-op fracture while implanting the new femoral component, but the implant mfg are unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The initial reporter has been removed for confidentiality/privacy.The initial reporter is the patient.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FB TIB BASE SZ 3 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16551665
Report Number1818910-2023-05957
Device Sequence Number5089014
Product Code JWH
UDI-Device Identifier10603295042372
UDI-Public10603295042372
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-00-003
Device Catalogue Number150600003
Device Lot Number7913288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 3 5MM; ATTUNE CR FEM RT SZ 3 CEM; ATTUNE FB TIB BASE SZ 3 CEM; ATTUNE MEDIAL DOME PAT 32MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale